# SDR CALA2025021100336

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A44125
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE, AT OUTBOARD LEADING EDGE FAIRING PANEL HAS DEEP GOUGE (INBOARD OF NACELLE STRUT) REF AAR N/R 9937057 REMOVED AND REPLACED PANEL 511A PN:116A4412-J AT LEFT WING INBOARD LEADING EDGE AT OUTBOARD LEADING EDGE FAIRING PANEL IAW B737-800 SRM 51-40-02 AND DWG 116A4411.
